# SDR 120B2020071500088

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: CF6F23G10
- Part serial: P647442
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD T/R HALF ABLATIVE MATERIAL IS DAMAGED ON THE AFT SECTION 6" FROM THE EDGE (REPAIRED).
